메뉴 건너뛰기




Volumn 546, Issue 1-2, 1999, Pages 182-196

Limits of matrix theory in curved space

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033606023     PISSN: 05503213     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0550-3213(99)00019-X     Document Type: Article
Times cited : (5)

References (17)
  • 1
    • 0009262547 scopus 로고    scopus 로고
    • hep-th/9701025
    • L. Motl, hep-th/9701025.
    • Motl, L.1
  • 4
    • 0348140754 scopus 로고    scopus 로고
    • hep-th/9709029
    • T. Wynter, Phys. Lett. B 415 (1997) 349, hep-th/9709029.
    • (1997) Phys. Lett. B , vol.415 , pp. 349
    • Wynter, T.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.